| Model Number |
PED2-375-18 |
| Medical Device Problem Codes |
Structural Problem (2506); Activation, Positioning or Separation Problem (2906); Unintended Movement (3026)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that during delivery, the stent pipeline flex with shield technology foreshortened and migrated proximally, leaving the aneurysm neck uncovered.An additional pipeline stent was implanted to complete the procedure.It was noted that there was no alleged product issue.No patient symptoms or complications were associated with this event.The patient was undergoing dense mesh flow diversion surgery for treatment of an unruptured aneurysm located at the distal end of the left internal carotid artery with a max diameter of 4.2 mm and a 2.7 mm neck diameter.The landing zone arterial diameter was 5 mm distally and 4 mm proximally.The angiographic result post procedure was reported as normal.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative